Yıl 2019, Cilt 48 , Sayı 5, Sayfalar 1479 - 1487 2019-10-08

$MS$-intervals of an $MS$-algebra

Abd El-Mohsen Badawy [1] , Mohamad Atallah [2]


The concept of $MS$-intervals and its properties on $MS$-algebras are introduced and the connection between an $MS$-algebra and the family of its $MS$-intervals is established.
distributive lattices, boolean algebras, de Morgan algebras, $MS$-algebras, ideals, congruence relations, interval algebra
  • [1] A. Badawy, On a construction of modular GMS-algebras, Acta Univ. Palacki. Olomuc., Fac. rer. nat., Mathematica, 54 (1), 19–31, 2015.
  • [2] A. Badawy, On a certain Triple construction GMS-algebras, Appl. Math. Inf. Sci. Lett. 3 (3), 115–121, 2015.
  • [3] A. Badawy and R. El-Fawal, Homomorphism and Subalgebras of decomposable MSalgebras, J. Egypt. Math. Soc. 25, 119–124, 2017.
  • [4] A. Badawy and M.S. Rao, Closure ideals of MS-algebras, Chamchuri J. Math. 6, 31–46, 2014.
  • [5] A. Badawy, D. Guffova and M. Haviar, Triple construction of decomposable MSalgebras, Acta Univ. Palacki. Olomuc., Fac. rer. nat., Mathematica, 51 (2), 53–65, 2012.
  • [6] J. Berman, Notes on equational classes of algebras, Lecture Notes, Univ. of Chicago, 1974.
  • [7] T.S. Blyth, Lattices and ordered Algebric Structures, Springer-Verlag, London Limited, 2005.
  • [8] T.S. Blyth and J.C. Varlet, On a common abstraction of de Morgan algebras and Stone algebras, Proc. Roy. Soc. Edinburgh, 94A, 301–308, 1983.
  • [9] T.S. Blyth and J.C. Varlet, Subvarieties of the class of MS-algebras, Proc. Roy. Soc. Edinburgh, 95A, 157–169, 1983.
  • [10] T.S. Blyth and J.C. Varlet, Fixed points of MS-algebras, Bull. Soc. Roy. Sci. Liege, 53, 1–8, 1984.
  • [11] T.S. Blyth and J.C. Varlet, The ideal lattice of an MS-algebra, Glasgow Math. J. 30, 137–143, 1988.
  • [12] T.S. Blyth and J.C. Varlet, Ockham Algebras, Oxford University Press, London, 1994.
  • [13] L. Congwen, Stonean kernels of MS-algebras, Wuhan Univ. J. Nat. Sci. 3 (4), 394–396, 1998.
  • [14] G. Gr¨atzer, Lattice theory, first concepts and distributive lattices, Lecture Notes, Freeman, San Francisco, California, 1971.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0001-9995-4610
Yazar: Abd El-Mohsen Badawy (Sorumlu Yazar)

Orcid: 0000-0002-4001-6811
Yazar: Mohamad Atallah

Tarihler

Yayımlanma Tarihi : 8 Ekim 2019

Bibtex @araştırma makalesi { hujms629913, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2019}, volume = {48}, pages = {1479 - 1487}, doi = {}, title = {\$MS\$-intervals of an \$MS\$-algebra}, key = {cite}, author = {Badawy, Abd El-Mohsen and Atallah, Mohamad} }
APA Badawy, A , Atallah, M . (2019). $MS$-intervals of an $MS$-algebra. Hacettepe Journal of Mathematics and Statistics , 48 (5) , 1479-1487 . Retrieved from https://dergipark.org.tr/tr/pub/hujms/issue/49321/629913
MLA Badawy, A , Atallah, M . "$MS$-intervals of an $MS$-algebra". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1479-1487 <https://dergipark.org.tr/tr/pub/hujms/issue/49321/629913>
Chicago Badawy, A , Atallah, M . "$MS$-intervals of an $MS$-algebra". Hacettepe Journal of Mathematics and Statistics 48 (2019 ): 1479-1487
RIS TY - JOUR T1 - $MS$-intervals of an $MS$-algebra AU - Abd El-Mohsen Badawy , Mohamad Atallah Y1 - 2019 PY - 2019 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1479 EP - 1487 VL - 48 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics $MS$-intervals of an $MS$-algebra %A Abd El-Mohsen Badawy , Mohamad Atallah %T $MS$-intervals of an $MS$-algebra %D 2019 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 48 %N 5 %R %U
ISNAD Badawy, Abd El-Mohsen , Atallah, Mohamad . "$MS$-intervals of an $MS$-algebra". Hacettepe Journal of Mathematics and Statistics 48 / 5 (Ekim 2019): 1479-1487 .
AMA Badawy A , Atallah M . $MS$-intervals of an $MS$-algebra. Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1479-1487.
Vancouver Badawy A , Atallah M . $MS$-intervals of an $MS$-algebra. Hacettepe Journal of Mathematics and Statistics. 2019; 48(5): 1487-1479.